# SDR 99ZZZX2082

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69610
- Make and model: Cessna 310R
- Aircraft serial: 310R0102
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 081A00011
- Condition: Damaged
- Location: Elevator
- Part time: 8,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTED EXCESSIVE FORE AND AFT PLAY OF ELEVATOR.  INVESTIGATION REVEALED ELEVATOR BELLCRANK SUPPORT BRACKET BOLT HOLES SEVERELY WORN.  DETAILED DESCRIPTION OF DAMAGE AS WELL AS RECOMMENDATIONS FOR DETECTION AND PREVENTION CAN BE FOUND ON SIMILAR REPORTS ISSUED BY THIS CARRIER ON CESSNA 310Q, SN 1153 (3-23-99) AND CESSNA 310R, SN 0062 (3-24-99).  THIS WAS THE FIRST OF THREE SUCH OCCURRENCES NOTED OUT OF THE FOUR 310 SERIES AIRCRAFT MAINTAINED BY THIS SHOP.
